Sebastian Casalaina-Martin

Sebastian Casalaina-Martin

Assistant Professor
Ph.D. Columbia, 2004

Office:
Math 221
Email:
casa@math.colorado.edu
Mailing address:
Department of Mathematics
University of Colorado at Boulder
Campus Box 395
Boulder, CO 80309-0395
USA
Phone:
303-492-8344
Fax:
303-492-7707
Personal Website
http://math.colorado.edu/~casa
Research
I am an algebraic geometer with a broad range of interests. My research focuses on curves, abelian varieties, cubic threefolds, vector bundles and moduli spaces.
Select Publications
  1. Simultaneous semi-stable reduction for curves with ADE singularities, with Radu Laza, to appear in Trans. Amer. Math. Soc.
  2. A Riemann singularity theorem for integral curves, with Jesse Kass, to appear in Amer. J. Math.

  3. The moduli space of cubic threefolds via degenerations of the intermediate Jacobian, with Radu Laza, J. reine angew. Math. 633 (2009), 29-65.
  4. Singularities of the Prym theta divisor, Ann. of Math. 170 (2009), 163--204.
  5. Cubic threefolds and abelian varieties of dimension five, with Robert Friedman,  J. Algebraic Geom. (2005), 295-326.